# SDR ASAA12510992

- Difficulty date: January 24, 2012
- Submitted: January 26, 2012
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 15,857 hours, 5,052 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Unknown
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

TRIED TO START APU AFTER LOSS OF GROUND POWER.  APU DIDN'T START AND HAD FAULT LIGHT.  NO DAMAGE NOTED AT APU EXHAUST AREA.  ACCOMPLISHED APU BITE TEST REF FIM TASK 49 60 00 801 801 NO FAULT NOTED OPERATED APU SEVERAL TIMES WITH LOAD OPS NORMAL.
